# SDR SCNA20250225062

- Difficulty date: February 24, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 68,576 hours, 26,256 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Location: Left
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT ANOTHER PLANE REPORTED FLAMES FROM LEFT ENGINE THERE WERE NO INDICATION THAT APPEAR UNSUAL FUEL FLOW MATCHED. ENGINE AT LOW POWER. LESS THEN 40% N1.  PERFORMED VISUAL INSPECTION OF #1 ENG NO DAMAGE FOUND. NO LEAKS NOTED. EEC BITE SHOWS NO FAULTS. REF:FIM 71-05 TASK 811. OK FOR SERVICE.
